Compact and majorizable functionals of finite type

Journal of Symbolic Logic 54 (1):271-280 (1989)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275030
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,756
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Functional Interpretation and Inductive Definitions.Jeremy Avigad & Henry Towsner - 2009 - Journal of Symbolic Logic 74 (4):1100-1120.
Monotone Majorizable Functionals.Helmut Schwichtenberg - 1999 - Studia Logica 62 (2):283-289.
Intensional Interpretations of Functionals of Finite Type I.W. W. Tait - 1967 - Journal of Symbolic Logic 32 (2):198-212.
Degrees of Continuous Functionals.Peter G. Hinman - 1973 - Journal of Symbolic Logic 38 (3):393-395.
Functions and Functionals on Finite Systems.Libo Lo - 1992 - Journal of Symbolic Logic 57 (1):118-130.
Computability Over the Partial Continuous Functionals.Dag Normann - 2000 - Journal of Symbolic Logic 65 (3):1133-1142.

Monthly downloads

Added to index

2009-01-28

Total downloads

8 ( #495,901 of 2,177,988 )

Recent downloads (6 months)

1 ( #317,698 of 2,177,988 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums